Remarks on the infinity wave equation
Bull. Korean Math. Soc. 2021 Vol. 58, No. 2, 451-459
https://doi.org/10.4134/BKMS.b200357
Published online December 29, 2020
Printed March 31, 2021
Hyungjin Huh
Chung-Ang University
Abstract : We propose the infinity wave equation which can be derived from the exponential wave equation through the limit $p \to \infty$. The solution of infinity Laplacian equation can be considered as a static solution of the infinity wave equation. We present basic observations and find some special solutions.
Keywords : Infinity wave equation, exponential wave equation, infinity Laplacian
MSC numbers : 35L80, 35L72, 34A05
Supported by : This research was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government(MSIT) (2020R1F1A1A01072197)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd